Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What is the reason for pain in penis and prostate during orgasm?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5817 Questions
Question
pain in my penis and prostate during orgasim
Posted Tue, 17 Dec 2013 in Men's Health
 
 
Answered by Dr. Chobufo Ditah 54 minutes later
Brief Answer: Probably mechanical Detailed Answer: Hi and thank you so much for thie query. I am so sorry to hear about these pains you are experiencing during ejaculation. I suspect that this pain is probably mechanical in nature and caused by the rythmic contractions that happen during orgasm. It in no way suggests any other disease else you would have had similar pains even without ejaculating. A trial of Tylenol and Ibuprofen would prove helpful. Go ahead and give it a try and let's observe what the outcome is. If for any reasons the pains remain, please let me know and you would probably need to be examined just in case there is something we are missing out on. I wish you well. I hope this proves helpful. I wish you a speedy resolution of symptoms. Dr. Ditah, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor